Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Getting a tattoo while on Accutane..

Recommended Posts

I love how the username is "Testosterone" too. YOU'RE AN IDIOT. I really hope a REALLY DUMB TATTOO IDEA is worth fucking up your skin for the REST OF YOUR LIFE. God, I hate blatant stupidity and ignorance.

Link to comment
Share on other sites

hi, im new here. i didnt want to create a new thread. but here goes.. i've been on accutane for less than a month.. i have an appointment for my session a month from today...im planning on sleeving my leg.. i was wondering if that would do any harm... i have no active acne on my leg of course and isn't the skin on our legs much thicker, which makes it ok to get inked?

Link to comment
Share on other sites

I've been tattooed multiple times, both on Accutane and off Accutane. I had no problems. Keep it moisturized, and you'll be fine. It heals as usual.

Link to comment
Share on other sites

I accidentally cut my finger whilst on Accutane and it took about 2 months to heal properly. As everyone says - its a risk. You wont know if its a problem until you've done it. It might be fine or you might end up questioning why you did something so stupid to yourself for the next 50 years. Whatever. Good luck anyways.

Link to comment
Share on other sites

hey there. just so you know, a decent tattoo artist won't tat you if they know you're on accutane. i have a few tats and i'm glad they were all pre-accutane cause whenever i get one, i'm always itching to get another right away!

Link to comment
Share on other sites

I'm not sure of the exact percentages, but I know the upper back is much more susceptible to keloid scarring, as well as the upper arms.
Link to comment
Share on other sites

I'm not sure of the exact percentages, but I know the upper back is much more susceptible to keloid scarring, as well as the upper arms.

Especially if you're male....guessing by your screen name you are....

hi, im new here. i didnt want to create a new thread. but here goes.. i've been on accutane for less than a month.. i have an appointment for my session a month from today...im planning on sleeving my leg.. i was wondering if that would do any harm... i have no active acne on my leg of course and isn't the skin on our legs much thicker, which makes it ok to get inked?
Link to comment
Share on other sites

Yes I've read that Accutane skin is different texture and harder for the artist to tattoo, not to mention all the other stuff already mentioned. I'm sure it's really tempting to get and MAYBE you have no problems but better to wait than risk it. Pretty sure if they know you are on Accutane they won't do it either.

Link to comment
Share on other sites

i'm on accutane on my 3rd month... i got my tattoo today, so i'll let u know how it turns out ... to start off ur skin is very soft/sensitive/fragile, it hurts.....i did a 4 hour session sleeving from knee down

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×